# SDR CALA2022050601157

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757
- Aircraft serial: 27565
- Aircraft time: 83,977 hours, 20,397 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Sta1400-1410
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF AMES NR 0100-0200 ALC DOOR CUTOUT SILL PLATE UNDERSIDE FOUND TO BE CORRODED @ STA. 1400-1410 WHILE ACC OMPLISHING REPAIR @ STA. 1390. REMOVED AND REPLACE ALC UPPER CORD AT DOOR THRESHOLD, WITH NEW P ART P/N: 146N8522-51 IAW BOEING DRAWLING: 146N8522-REV A SEE PAR TIAL WORK COMPLETED
